Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 641909, 14 pages
http://dx.doi.org/10.1155/2014/641909
Research Article

A Global Optimization Approach for Solving Generalized Nonlinear Multiplicative Programming Problem

College of Mathematics and Information Science, Henan Normal University, Xinxiang 453007, China

Received 11 February 2014; Accepted 10 March 2014; Published 24 April 2014

Academic Editor: Yisheng Song

Copyright © 2014 Lin-Peng Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper presents a global optimization algorithm for solving globally the generalized nonlinear multiplicative programming (MP) with a nonconvex constraint set. The algorithm uses a branch and bound scheme based on an equivalently reverse convex programming problem. As a result, in the computation procedure the main work is solving a series of linear programs that do not grow in size from iterations to iterations. Further several key strategies are proposed to enhance solution production, and some of them can be used to solve a general reverse convex programming problem. Numerical results show that the computational efficiency is improved obviously by using these strategies.